# SDR CALA2022081602066

- Difficulty date: August 12, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N476UA
- Make and model: Airbus A320-232
- Aircraft serial: 1508
- Aircraft time: 60,736 hours, 26,177 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: DAN50B09
- Condition: Corroded
- Location: Fr60-62/Str40r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO, FRAME 60-62, STR40R HAS CORROSION 20 SRM 51-72-11-911 TREATED AND PRIMED IAW A320 SRM 51-21-11/001 ACCOMPLISHED AT ST ENGINEERING AEROSPACE OF MOBILE AT BFM ON NR@ APPLIED TOP COAT IAW A320 SRM 51-23-11/001. EMP# V935833 WORK # 34536. REPAIRED STRINGER 40R BETWEEN FR60-FR62 IAW A320 SRM 53-00-13-30 0-001. REPLACED CLIP ON FR61 BETWEEN STRINGER 40R AND 39R IAW A3
